Detail publikace

A Note on Ragahvan-Reilly's Pairwise Paracompactness

KOVÁR, M.

Originální název

A Note on Ragahvan-Reilly's Pairwise Paracompactness

Anglický název

A Note on Ragahvan-Reilly's Pairwise Paracompactness

Jazyk

en

Originální abstrakt

The bitopological unstability of $RR$-pairwise paracompactness in presence of pairwise Hausdorff separation axiom is caused by a bitopological property which is much weaker and more local than $RR$-pairwise paracompactness. We slightly generalize some Michael's constructions and characterize $RR$-pairwise paracompactness in terms of bitopological $\theta$-regularity and some other, weaker modifications of pairwise paracompactness.

Anglický abstrakt

The bitopological unstability of $RR$-pairwise paracompactness in presence of pairwise Hausdorff separation axiom is caused by a bitopological property which is much weaker and more local than $RR$-pairwise paracompactness. We slightly generalize some Michael's constructions and characterize $RR$-pairwise paracompactness in terms of bitopological $\theta$-regularity and some other, weaker modifications of pairwise paracompactness.

Dokumenty

BibTex


@article{BUT40133,
  author="Martin {Kovár}",
  title="A Note on Ragahvan-Reilly's Pairwise Paracompactness",
  annote="The bitopological unstability of $RR$-pairwise paracompactness in presence of pairwise Hausdorff 
separation axiom is  caused by a bitopological property which is much weaker and more local than 
$RR$-pairwise paracompactness. We slightly generalize some Michael's constructions and 
characterize $RR$-pairwise paracompactness in terms of bitopological $\theta$-regularity 
and some other, weaker modifications of pairwise paracompactness.",
  chapter="40133",
  number="2",
  volume="24",
  year="2000",
  month="january",
  pages="139",
  type="journal article - other"
}